# SDR 9502929105

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 47205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ONE .5 INCH CRACK IN VERTICAL INTERCOSTAL, FORWARD CARGO DOOR JAMB FS 351.  REPLACED INTERCOSTAL PER EA 91-096933.
